# SDR TWAA9615902

- Difficulty date: December 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303TW
- Make and model: Boeing 747257B
- Aircraft serial: 20116
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 6054571
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

LAX - FLT 849 - DURING CRUISE, GASPER FAN BECAME NOISY AND STARTED EMITTING BURNING ODOR INTO CABIN.  TURNED OFF GASPER FAN.  FOUND GASPER FAN HAD OVERHEATED.  REPLACED GASPER FAN, MFG P/N 6054577.  GASPER FAN OPERATION THEN CHECKED NORMAL.  (M)
